Mathematische Zeitschrift

, Volume 255, Issue 4, pp 877–896

Best constants for higher-order Rellich inequalities in Lp(Ω)


DOI: 10.1007/s00209-006-0056-5

Cite this article as:
Barbatis, G. Math. Z. (2007) 255: 877. doi:10.1007/s00209-006-0056-5


We obtain a series improvement to higher-order Lp-Rellich inequalities on a Riemannian manifold M. The improvement is shown to be sharp as each new term of the series is added.


Rellich inequalityBest constantsDistance function

Mathematics Subject Classification (2000)

35J35 (35P15, 26D10)

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IoanninaIoanninaGreece